Web of Science: 8 citas, Scopus: 8 citas, Google Scholar: citas
Semiconjugacy to a map of a constant slope
Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Misiurewicz, Michal (IUPUI (Indianapolis). Department of Mathematical Sciences)

Fecha: 2015
Resumen: It is well known that a continuous piecewise monotone interval map with positive topological entropy is semiconjugate to a map of a constant slope and the same entropy, and if it is additionally transitive then this semiconjugacy is actually a conjugacy. We generalize this result to piecewise continuous piecewise monotone interval maps, and as a consequence, get it also for piecewise monotone graph maps. We show that assigning to a continuous transitive piecewise monotone map of positive entropy a map of constant slope conjugate to it defines an operator, and show that this operator is not continuous.
Nota: Número d'acord de subvenció MEC/MTM2008-01486
Nota: Número d'acord de subvenció MEC/MTM2011-26995-C02-01
Nota: Preprint
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Interval Markov maps ; Measure of maximal entropy ; Piecewise monotonotone maps ; Semiconjugacy to a map of constant slope ; Topological entropy
Publicado en: Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 2043-2413, ISSN 1553-524X

DOI: 10.3934/dcdsb.2015.20.3403


Preprint
14 p, 328.8 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2019-02-26



   Favorit i Compartir